Cymbalta question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nikida2278
New Member


Date Joined Mar 2010
Total Posts : 2
   Posted 3/15/2010 7:26 AM (GMT -7)   
Hello everyone,

I am new to this site but just wanted to know if anyone is takes Cymbalta. I have epilepsy and take lamictal but have been experiencing anxiety and depression for a few months. My Dr. decided to put me on Cymbalta. I am taking 30mg and just started Sat. morning. I don't feel like myself at all. I am nauseous and because of that can't really eat much, couldn't sleep last night and I am dizzy from time to time.
Thank you

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40601
   Posted 3/15/2010 10:34 AM (GMT -7)   
Hi Nikida,

Welcome to the depression forum and to HealingWell. I think that you will find that everybody here is very kind and compassionate.

I don't take cymbalta. Are your symptoms listed as side effects? If they are really bothersome I would call the doctor and discuss with somebody there and make sure that everything is okay. Often antidepressants have side effects that last one or two weeks. I am not familiar with cymbalta, so I am not sure what the side effects are.

I hope that this medication works for you. I take pristiq, xanax and abilify. That works for me, but it took a long time to find what was right.

I hope that you start feeling better soon.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


nikida2278
New Member


Date Joined Mar 2010
Total Posts : 2
   Posted 3/15/2010 10:42 AM (GMT -7)   
Thank you so much:) I will give it a week and if this continues than call my Dr.

Thank you again
hugs to you also
Nicole

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18774
   Posted 3/15/2010 7:41 PM (GMT -7)   
hi nicole, i am on cymbalta. and yes it does cause some nausea in the first week. my dr. advised me of this and it stated on the bottle as well. when i increased from 60 to 120mg i was nauseas again for a week. it is gastric resistant for a short time, but it does pass. with compassion, jamie
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.


Hara
Veteran Member


Date Joined Mar 2009
Total Posts : 900
   Posted 3/22/2010 2:27 PM (GMT -7)   

I'm on Cymbalta 60mg also. I can't believe the difference it has made in my life. I haven't had any side effects at all. Of course the anxiety may cause you to become dizzy and feel like you are going to faint and get sick. Ask you doctor for some promethozine for your nausa.

HARA

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 4:01 AM (GMT -7)
There are a total of 2,735,789 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151436 registered members. Please welcome our newest member, george252.
148 Guest(s), 2 Registered Member(s) are currently online.  Details
ufindjess, poohcheez


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer